IJPAM: Volume 100, No. 4 (2015)

DYNAMICS OF PARABOLIC WEIGHTED
COMPOSITION OPERATORS

Bahmann Yousefi$^1$, Fariba Ershad$^2$
$^{1,2}$Department of Mathematics
Payame Noor University
P.O. Box 19395-3697, Tehran IRAN


Abstract. In the present paper we investigate conditions under which a parabolic self-map of the open unit disk induces a hypercyclic weighted composition operator in some Banach function spaces.

Received: December 24, 2014

AMS Subject Classification: 47B33, 47B38

Key Words and Phrases: weighted operator, operator, point, parabolic map

Download paper from here.




DOI: 10.12732/ijpam.v100i4.5 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 100
Issue: 4
Pages: 469 - 473


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).